# SDR SWIA2025031701204

- Difficulty date: December 4, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2EA CLEATS (600-31902-269) COMMON TO INTERCOSTAL P/N 600-31902-257 CORRODED. CAMP 29263752.     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED PASSENGER DOOR 2EA CLEATS (600-31902-269) COMMON TO INTERCOSTAL P/N 600-31902-257 REF. DRWG 601R31702 REV. N AND CRJ 700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
